Asymptotics of solutions of à system of differential equations with “turning points”

Authors

  • N. A. Sotnichenko

Abstract

We construct an algorithm for determination of the principal term of the asymptotics of a solution of a system of differential equations with slow time and “turning points.”

Published

25.06.1996

Issue

Section

Short communications

How to Cite

Sotnichenko, N. A. “Asymptotics of Solutions of à System of Differential Equations With ‘turning points’”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 6, June 1996, pp. 861-2, https://umj.imath.kiev.ua/index.php/umj/article/view/5288.